Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 267, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 31, 2010, 8:50 PM EDT for Washington County, Georgia. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2010, 8:50 PM EDT (00:50 UTC)
- Expired
- Jul 31, 2010, 9:45 PM EDT
- In force
- 55 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Washington County, GA
The radar
The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 31, 1:31 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1820 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
738
WUUS52 KFFC 010050
SVRFFC
GAC303-010145-
/O.NEW.KFFC.SV.W.0267.100801T0050Z-100801T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT SAT JUL 31 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASHINGTON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 945 PM EDT
* AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM HAMBURG STATE PARK...TO WARTHEN...TO DEEPSTEP...MOVING
SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OCONEE...TENNILLE...DAVISBORO...RIDDLEVILLE AND HARRISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...EXCESSIVE CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING
IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHEASTERN GEORGIA.
&&
LAT...LON 3283 8252 3277 8274 3281 8280 3275 8295
3284 8298 3286 8304 3293 8307 3299 8304
3302 8306 3308 8305 3312 8292 3320 8285
3324 8276 3318 8274 3312 8265 3304 8260
3301 8255 3292 8252
TIME...MOT...LOC 0049Z 304DEG 24KT 3324 8282 3310 8284
3303 8302
$$2 follow-up statements
398
WWUS52 KFFC 010122
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 PM EDT SAT JUL 31 2010
GAC303-010145-
/O.CON.KFFC.SV.W.0267.000000T0000Z-100801T0145Z/
WASHINGTON GA-
922 PM EDT SAT JUL 31 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CENTRAL AND SOUTHERN WASHINGTON COUNTY...
AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DOWNS TO DAVISBORO TO TENNILLE...MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RIDDLEVILLE...SANDERSVILLE...AND HARRISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...EXCESSIVE CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING
IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
FINALLY...VERY HEAVY RAIN IS OCCURRING WITH THIS ACTIVITY. PONDING
OF WATER ON ROADWAYS AND BRIEF FLOODING OF LOW-LYING AND FLOOD PRONE
AREAS IS LIKELY DURING THE NEXT HOUR.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR EASTERN GEORGIA.
&&
LAT...LON 3277 8274 3281 8280 3275 8295 3284 8298
3286 8304 3292 8305 3293 8307 3299 8304
3313 8267 3303 8260 3301 8255 3292 8252
3284 8252
TIME...MOT...LOC 0120Z 304DEG 24KT 3312 8262 3298 8264
3291 8282
$$
19466
WWUS52 KFFC 010145
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 PM EDT SAT JUL 31 2010
GAC303-010154-
/O.EXP.KFFC.SV.W.0267.000000T0000Z-100801T0145Z/
WASHINGTON GA-
945 PM EDT SAT JUL 31 2010
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY EXPIRES AT
945 PM EDT...
AT 940 PM EDT...STRONG THUNDERSTORMS CONTINUE ACROSS CENTRAL AND
SOUTHERN WASHINGTON COUNTY...BUT ARE NO LONGER INDICATED TO BE
SEVERE. HOWEVER...HEAVY RAIN AND EXCESSIVE CLOUD-TO-GROUND
LIGHTNING WILL CONTINUE ACROSS CENTRAL AND SOUTHERN WASHINGTON
COUNTY THROUGH 1015 PM EDT.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR EASTERN GEORGIA.
LAT...LON 3277 8274 3281 8280 3275 8295 3284 8298
3286 8304 3292 8305 3293 8307 3299 8304
3313 8267 3303 8260 3301 8255 3292 8252
3284 8252
TIME...MOT...LOC 0144Z 304DEG 24KT 3303 8246 3289 8248
3282 8266
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 7:45 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jul 31, 7:45 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 745 PM EDT SAT JUL 31 2010 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... DOMINATING RIDGE CENTERED OVER THE SOUTHERN PLAINS WILL DRIFT EVER SO SLOWLY EASTWARD THIS WEEKEND AND TAKE UP RESIDENCE OVER THE MISSISSIPPI VALLEY FOR THE ENTIRE WEEK. TO THE EAST OF THAT LARGE HIGH...NORTHWEST FLOW WILL ALLOW A MINOR IMPULSE TO SLIDE INTO NORTHERN GEORGIA TODAY AND TOONIGHT...BUT WITH HEIGHTS INCREASING EACH DAY...PRECIP CHANCES CORRESPONDINGLY DECREASE. HIGH HEAT AND HUMIDITY WILL PERSIST THROUGH AT LEAST THE EARLY PART OF THE WEEK...SO WILL CONTINUE HEAT ADVISORY AND HIGH HEAT WARNING INTO MONDAY. WILL ADJUST THE AREAS OF EACH...HOWEVER...TO REFLECT THE SLIGHTLY COOLER TEMPS. ADVISORY AND WARNING AREAS WILL BOTH BE SHIFTED SOUTH BY A COUPLE ROWS OF COUNTIES. MAV POPS FOR AFTERNOON CONVECTION ARE BELOW 10 PERCENT SUNDAY AND MONDAY. GIVEN THE HIGH HUMIDITY AND TEMPS CANNOT RULE OUT ISOLATED CONVECTION EACH AFTERNOON AND EARLY EVENING...SO WILL BUMP THOSE POPS UP A BIT. OTHERWISE...PERSISTENCE IS THE EXPECTATION AND CONFIDENCE IS HIGH. .LONG TERM /TUESDAY THROUGH SATURDAY/... WILL NOT HAVE TO MAKE MUCH ADJUSTMENT TO THE EXTENDED PORTIONS...AS THE STATIC PATTERN CONTINUES. TEMPS LOOK LIKE THEY WILL GRADUALLY CLIMB AGAIN BY MID-WEEK...SO HEAT ADVISORY AND WARNING AREAS WILL LIKELY SHIFT NORTH AGAIN. AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE PICTURE EACH DAY THROUGH SATURDAY. MODELS RADICALLY DIFFERENT ON TOPICAL ACTIVITY. NOT BITING ON GFS'S TROPICAL SYSTEM ENTERING THE CARIBBEAN BY SATURDAY. ECMWF HAS NO SUCH FEATURE AND CANADIAN TAKES ITS VERSION OF IT WELL INTO THE ATLANTIC. && .AVIATION... 00Z TAF DISCUSSION... BULK OF CONVECTION HAS MOVED SOUTH AND EAST OF ATL/AHN AREAS. SOME THUNDERSTORMS STILL ACROSS MIDDLE TN...BUT TREND HAS BEEN TO WEAKEN AS THEY MOVE SOUTHEAST. HAVE REMOVED MENTION OF THUNDER AFTER 01Z...BUT WILL CONTINUE TO WATCH. VFR UNTIL AROUND 09Z WITH IFR STRATUS DEVELOPING...THEN LIFTING TO MVFR AFTER 13Z. VISIBILITY UNRESTRICTED UNTIL AFTER 06Z WITH AREAS OF 3 TO 5SM IN FOG AND HAZE UNTIL 14Z. WINDS LIGHT AND VARIABLE OVERNIGHT...WITH NORTHEAST 5KT OR LESS 09Z TO 14Z...THEN BECOMING NORTHWEST FOR THE REMAINDER OF THE DAY. //ATL...CONFIDENCE...MODERATE ON ALL ELEMENTS. && 41 .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 97 75 96 74 / 60 20 20 20 10 ATLANTA 75 96 76 95 78 / 30 20 20 10 10 BLAIRSVILLE 69 93 70 89 69 / 50 30 20 20 10 CARTERSVILLE 69 98 70 97 72 / 40 30 20 20 10 COLUMBUS 78 102 79 98 79 / 20 20 20 10 10 GAINESVILLE 74 94 75 93 75 / 50 30 20 20 10 MACON 74 99 76 98 75 / 50 20 20 20 10 ROME 71 99 71 99 72 / 30 30 20 20 10 PEACHTREE CITY 70 95 72 96 72 / 30 20 20 10 10 VIDALIA 78 98 77 95 78 / 30 30 20 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM EDT MONDAY FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...JOHNSON... LAURENS...MONTGOMERY...PULASKI...STEWART...SUMTER...TELFAIR... TOOMBS...TREUTLEN...WEBSTER...WHEELER...WILCOX. HEAT ADVISORY UNTIL 8 PM EDT MONDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BUTTS...CHATTAHOOCHEE...CLARKE...CRAWFORD... GLASCOCK...GREENE...HANCOCK...HARRIS...HOUSTON...JASPER... JEFFERSON...JONES...LAMAR...MACON...MARION...MERIWETHER... MONROE...MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH... PIKE...PUTNAM...SCHLEY...SPALDING...TALBOT...TALIAFERRO... TAYLOR...TROUP...TWIGGS...UPSON...WARREN...WASHINGTON...WILKES... WILKINSON. SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BUTTS... CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... DADE...DAWSON...DEKALB...DOUGLAS...EMANUEL...FANNIN...FLOYD... FORSYTH...GILMER...GLASCOCK...GORDON...GREENE...GWINNETT... HALL...HANCOCK...HENRY...JACKSON...JASPER...JEFFERSON... JOHNSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK... PUTNAM...ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION... WALKER...WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD... WILKES...WILKINSON. && 27
Hazardous weather outlook, Jul 31, 6:30 AM EDT, 14 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 630 AM EDT SAT JUL 31 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 630 AM EDT SAT JUL 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .SYNOPSIS... DEEP TROPICAL MOISTURE ACROSS SOUTHEAST GEORGIA THIS MORNING WILL OVERSPREAD THE ENTIRE STATE THIS AFTERNOON AHEAD OF AN UPPER LEVEL WEATHER DISTURBANCE APPROACHING GEORGIA FROM THE NORTHWEST. .PRIMARY HAZARDS... ISOLATED SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND FREQUENT LIGHTNING...ESPECIALLY THIS EVENING INTO OVERNIGHT TONIGHT. .OTHER HAZARDS... AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR MUCH OF CENTRAL GEORGIA...WITH A HEAT ADVISORY COVERING THE REST OF CENTRAL AND PORTIONS OF NORTH GEORGIA. REFER TO THE LEAST WARNING AND ADVISORY STATEMENTS FOR ADDITIONAL DETAILS. .DISCUSSION... INSTABILITY WILL REMAIN SOMEWHAT LIMITED THROUGH EARLY AFTERNOON...THOUGH SHARPLY INCREASING BY EVENING WITH CAPES CLIMBING TO AROUND 2000. VERTICAL WIND SHEAR WILL ALSO MODESTLY INCREASE BY THIS EVENING AS A SHORTWAVE TROUGH CROSSES NORTH GEORGIA THIS EVENING. THE COMBINATION OF THESE FACTORS SHOULD RESULT IN ENHANCED THUNDERSTORM ACTIVITY THIS EVENING WITH A FEW STORMS BECOMING SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DANGEROUSLY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH AT LEAST SUNDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION LATE THIS AFTERNOON OR EVENING.
In the hours before
Special weather statement, Jul 31, 7:42 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 742 PM EDT SAT JUL 31 2010 GAZ061-010015- 742 PM EDT SAT JUL 31 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND LIGHTNING IN HANCOCK COUNTY UNTIL 815 PM EDT... AT 738 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM CULVERTON TO POWELTON...MOVING SOUTHEAST AT 5 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THIS AREA UNTIL 10 PM EDT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. 19
Local storm report, Jul 31, 7:48 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT SAT JUL 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG MADISON 33.60N 83.47W
07/31/2010 MORGAN GA COUNTY OFFICIAL
SEVERAL TREES DOWN COUNTYWIDE.
&&
LPRSpecial weather statement, Jul 31, 7:59 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 759 PM EDT SAT JUL 31 2010 GAZ038-050-051-061-062-010100- 759 PM EDT SAT JUL 31 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING...WIND GUSTS TO 40 MPH...AND VERY HEAVY RAIN IN HANCOCK...WARREN...TALIAFERRO...GREENE AND SOUTHERN OGLETHORPE COUNTIES UNTIL 900 PM EDT... AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A LARGE AREA OF THUNDERSTORMS CONVERGING ACROSS THE INDICATED COUNTIES FROM SOUTH OF LEXINGTON...TO GREENSBORO...BETWEEN WARRENTON AND BARNETT...AND BETWEEN CULVERTON AND WHITE PLAINS...MOVING EAST AT 15 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. IN ADDITION...THE STRONGER STORMS WILL PRODUCE WIND GUSTS OF 40 TO 45 MPH...WHICH MAY BLOW DOWN SMALL OR WEAK TREES AND IMPACT POWER LINES. VERY HEAVY RAIN IS OCCURRING WITH THESE SLOW MOVING THUNDERSTORMS. PONDING OF WATER ON ROADWAYS IS LIKELY. FLOODING WILL BE POSSIBLE IN LOW-LYING AND NORMALLY FLOOD PRONE AREAS. 19
Special weather statement, Jul 31, 8:18 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 818 PM EDT SAT JUL 31 2010 GAZ086-010045- 818 PM EDT SAT JUL 31 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN SOUTHERN EMANUEL COUNTY UNTIL 845 PM EDT... AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TWIN CITY...MOVING SOUTHWEST AT 10 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jul 31, 8:22 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 822 PM EDT SAT JUL 31 2010 GAZ104-010045- 822 PM EDT SAT JUL 31 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SOUTHWESTERN SUMTER COUNTY UNTIL 845 PM EDT... AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CROXTON CROSSROADS...MOVING SOUTHEAST AT 10 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Jul 31, 8:46 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 846 PM EDT SAT JUL 31 2010 GAZ072-082>084-010130- 846 PM EDT SAT JUL 31 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN NORTHERN TWIGGS...EXTREME EASTERN BIBB...WILKINSON AND SOUTHERN JONES COUNTIES UNTIL 930 PM EDT... AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 7 MILES NORTH OF IVEY TO CROSS KEYS...MOVING EAST AT 10 MPH. FREQUENT TO EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. IN ADDITION...STRONG WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:02 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 43 min |
| Jul 31, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock | 52 min |
| Jul 31, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 31 min |
| Aug 1, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Jackson | 51 min |
| Aug 1, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Newton, Rockdale, Walton | 39 min |
| Aug 1, 3:59 PM EDT | Heat Advisory | FFC | Baldwin, Bartow, Bibb, Butts, Carroll, Catoosa and 37 more | 4 days |
| Aug 1, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 34 min |
| Aug 1, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 34 min |
| Aug 1, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.